Skip to product information
1 of 1

Advil Liqui-Gels 200 MG Ibuprofen Capsules, 200 ct

Advil Liqui-Gels 200 MG Ibuprofen Capsules, 200 ct

Myti Concept Shop

Regular price $28.49
Regular price Sale price $28.49
Sale Sold out
Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful pain relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. This pain reliever and fever reducer is designed for fast absorption. Each capsule contains ibuprofen 200 mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved. Nothing works faster than Advil Liqui-Gels to relieve pain.* *Among non-prescription analgesics
View full details

Looking for something specific?

Share your product suggestions with Myti